# SDR MFGA2018080300001

- Difficulty date: August 3, 2018
- Submitted: August 6, 2018
- Operation: Air carrier
- Aircraft: N402GJ
- Make and model: Raythn 400ARAYTHEON
- Aircraft serial: RK380
- Aircraft time: 7,179 hours, 6,343 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Out Of Position
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

AFTER TAKEOFF, THE NR 1 ENGINE FIRE INDICATION ILLUMINATED. CHECKLIST PROCEDURE FOLLOWED AND ENGINE WAS SHUT DOWN AND FIRE BOTTLE BLOWN. INDICATION CASED. SAFE LANDING MADE AT DEPARTURE AIRPORT. NO VISUAL INDICATION OF ENGINE FIRE. INVESTIGATION REVEALED THE ENGINE FIRE LOOP HAD BECOME DISPLACED AND WAS CONTACTING A BLEED AIR PIPE. FIRE LOOP REPOSITIONED. FIRE BOTTLE REPLACED AND GROUND RUNS REVEALED NO FURTHER DISCREPANCIES.
